Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 954121, 10 pages
http://dx.doi.org/10.1155/2014/954121
Research Article

Practical Stability of Impulsive Discrete Systems with Time Delays

1Department of Computer Science, Shaanxi Vocational & Technical College, Xi'an 710100, China
2Department of Mathematics, Shandong Normal University, Ji'nan 250014, China

Received 5 December 2013; Accepted 8 February 2014; Published 18 March 2014

Academic Editor: Haydar Akca

Copyright © 2014 Liangji Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to investigate the practical stability problem for impulsive discrete systems with time delays. By using Lyapunov functions and the Razumikhin-type technique, some criteria which guarantee the practical stability and uniformly asymptotically practical stability of the addressed systems are provided. Finally, two examples are presented to illustrate the criteria.